# SDR CALA2022031700692

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737-8
- Aircraft serial: 31601
- Aircraft time: 56,170 hours, 20,071 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Rivet
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 LEFT WING INBOARD FIXED LEADING EDGE AT OUTBD END HAS ONE RIVET HEAD BROKEN OFF/MISSING AND 2 PULLED THRU RIVETS -- SEE PHOTO PER PART 2 AT INTERVALS NOT TO EXCEED 5 CALENDAR DAYS AND PERFORM PERMANENT REPAIR PER PART 3 WITHIN 60 CALENDAR DAYS. REMOVED AND REPLACED 3 LOOSE FASTENERS REF ECRA 5720-02114 REV B INTERIM REPAIR PART 1. PLACED ON DIP TO GVI RIVETS FOR SECURITY PLACED 3 RIVETS LOCATED ON THE LEADING EDGE, NEXT TO THE INBD TOMC-APPROVAL FROM SC1ELBYC COMMENT SIDE OF THE PYLON ON THE L/H WING ON DIP PER ECRA 5720-02114, PERFORM INSPECTION OF THE INTERIM REPAIR PER PART 2 AT INTERVALS NOT TO EXCEED 5 CALENDAR DAYS AND PERFORM A PERMANENT REPAIR WITHIN 60 CALENDAR DAYS PER PART 3 ADDED PHOTO THE 3 FASTENERS ARE LOCATED ON FIXED WING LEADING EDGE, INBOARD TOMC APPROVED : QC REVIEWED OF NO. 1 ENGINE PYLON, SEE FIG 1 SHEET 1 OF 2 DETAIL A OF ECRA 5720-02114 REV B. TOMC APPROVED : QC REVIEWED RIR : 5 DAYS T/A : 60 DAYS.......SS/U366014 RECORDS UPDATE.......SS
